On restriction properties of multiplication operators

by    A. Plichko, V. Shevchyk

Preprint series: 99-04, Analysis

The paper is published: ZAA, 18 (1), 27-35, 1999

MSC:
46B25 Classical Banach spaces in the general theory
46E30 Spaces of measurable functions ($L^p$-spaces, Orlicz spaces, Kothe function spaces, Lorentz spaces, rearrangement invariant spaces, ideal spaces, etc.)
47B38 Operators on function spaces (including composition operators, kernel operators)
Keywords: multiplication operators, rearrangement-invariant function spaces

Upload: 1999-02-08

Update: 1999-02-08


The author(s) agree, that this abstract may be stored as full text and distributed as such by abstracting services.